# SDR DJFA2006341

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N525CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600225
- Aircraft time: 7,221 hours, 5,741 cycles
- Engine: Pwa JT15D5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Stuck
- Location: Fuel Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FUEL CROSSFEED VALVE STUCK OPEN CAUSING AN IMBALANCE.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  TIGHTENED FUEL CROSSFEED CONTROL KNOB SET SCREW.  SYSTEM OPS CHECKS NORMAL ON GROUND RUNS.
